Alert archive / Texas / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 252, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jun 3, 2024, 5:39 PM CDT for 8 counties in Texas; 6 counties in Arkansas; 4 parishes in Louisiana. It was in force for 66 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2024, 5:39 PM CDT (22:39 UTC)
- Expired
- Jun 3, 2024, 6:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Columbia County, AR, Hempstead County, AR, Lafayette County, AR, Miller County, AR, Nevada County, AR, Union County, AR, Bossier Parish, LA, Caddo Parish, LA, Claiborne Parish, LA, Webster Parish, LA, Bowie County, TX, Camp County, TX, Cass County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Upshur County, TX
The radar
The Shreveport radar (KSHV), 115 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 6:00 PM CDT | HAIL 2 | 4 Nw Shongaloo, LA | Report of large hail north of Shongaloo. |
| Jun 3, 6:17 PM CDT | TSTM WND DMG | 1 Ese Smackover, AR | ROOF BLOWN OF BUILDING DOWNTOWN. |
| Jun 3, 6:27 PM CDT | TSTM WND DMG | 4 Sw Uncertain, TX | power lines down. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 1:35 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 10.7 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 244 J/kg
- Mixed-layer CIN
- -325 J/kg
- Mixed-layer LCL
- 1423 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -64 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
816
WUUS54 KSHV 032239
SVRSHV
ARC027-057-073-091-099-139-LAC015-017-027-119-TXC037-063-067-183-203-
315-343-459-032345-
/O.NEW.KSHV.SV.W.0252.240603T2239Z-240603T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
539 PM CDT Mon Jun 3 2024
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
Southeastern Hempstead County in southwestern Arkansas...
Lafayette County in southwestern Arkansas...
Western Union County in south central Arkansas...
Southern Nevada County in southwestern Arkansas...
Southern Miller County in southwestern Arkansas...
Columbia County in southwestern Arkansas...
Northwestern Webster Parish in northwestern Louisiana...
Northwestern Caddo Parish in northwestern Louisiana...
Northwestern Claiborne Parish in northwestern Louisiana...
Northern Bossier Parish in northwestern Louisiana...
Marion County in northeastern Texas...
Southeastern Bowie County in northeastern Texas...
Northeastern Upshur County in northeastern Texas...
Cass County in northeastern Texas...
Northern Harrison County in northeastern Texas...
Eastern Morris County in northeastern Texas...
Southeastern Camp County in northeastern Texas...
North central Gregg County in northeastern Texas...
* Until 645 PM CDT.
* At 538 PM CDT, severe thunderstorms were located along a line
extending from near Stephens to near Bussey to Ida, moving
southeast at 35 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
El Dorado, Magnolia, Atlanta, Springhill, Homer, Smackover, Stamps,
Waldo, Lewisville, Norphlet, McNeil, Vivian, Daingerfield,
Haynesville, Jefferson, Linden, Benton, Hughes Springs, Lone Star,
and Queen City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lightning
is one of nature's leading killers. Remember, if you can hear
thunder, you are close enough to be struck by lightning.
If on or near a lake, get away from the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3285 9294 3261 9381 3261 9481 3327 9472
3332 9390 3378 9311 3338 9312 3337 9279
3339 9276 3336 9266 3336 9260 3337 9259
3336 9254 3332 9252 3333 9250 3332 9246
3329 9247 3328 9244
TIME...MOT...LOC 2238Z 309DEG 30KT 3344 9311 3320 9344 3301 9389
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
161 follow-up statement
430
WWUS54 KSHV 032311
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
611 PM CDT Mon Jun 3 2024
ARC057-099-TXC037-063-183-343-459-032320-
/O.CAN.KSHV.SV.W.0252.000000T0000Z-240603T2345Z/
Hempstead AR-Nevada AR-Bowie TX-Upshur TX-Morris TX-Camp TX-Gregg TX-
611 PM CDT Mon Jun 3 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HEMPSTEAD...
SOUTHERN NEVADA...SOUTHEASTERN BOWIE...NORTHEASTERN UPSHUR...EASTERN
MORRIS...SOUTHEASTERN CAMP AND NORTH CENTRAL GREGG COUNTIES IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
south central and southwestern Arkansas...northwestern Louisiana...
and northeastern Texas.
&&
LAT...LON 3285 9294 3261 9381 3262 9469 3302 9447
3316 9375 3338 9312 3337 9279 3339 9276
3336 9266 3336 9260 3337 9259 3336 9254
3332 9252 3333 9250 3332 9246 3329 9247
3328 9244
TIME...MOT...LOC 2310Z 309DEG 30KT 3323 9276 3293 9320 3286 9387 3266
9458
$$
ARC027-073-091-139-LAC015-017-027-119-TXC067-203-315-032345-
/O.CON.KSHV.SV.W.0252.000000T0000Z-240603T2345Z/
Miller AR-Lafayette AR-Union AR-Columbia AR-Webster LA-Caddo LA-
Claiborne LA-Bossier LA-Marion TX-Cass TX-Harrison TX-
611 PM CDT Mon Jun 3 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHWESTERN MILLER...SOUTHERN LAFAYETTE...WESTERN UNION AND
COLUMBIA COUNTIES...NORTHWESTERN WEBSTER...NORTHWESTERN CADDO...
NORTHWESTERN CLAIBORNE AND NORTHERN BOSSIER PARISHES...MARION...
SOUTHEASTERN CASS AND NORTHERN HARRISON COUNTIES...
At 611 PM CDT, severe thunderstorms were located along a line
extending from near Lisbon to near Haynesville to Hosston to
Harleton, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated. Numerous trees and power lines have been
downed with these storms. Large hail has also been reported
in Shongaloo as well.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
El Dorado, Magnolia, Springhill, Homer, Smackover, Norphlet, McNeil,
Vivian, Haynesville, Jefferson, Linden, Benton, Cullen, Plain
Dealing, Cotton Valley, Oil City, Sarepta, Mooringsport, Bradley, and
Taylor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3285 9294 3261 9381 3262 9469 3302 9447
3316 9375 3338 9312 3337 9279 3339 9276
3336 9266 3336 9260 3337 9259 3336 9254
3332 9252 3333 9250 3332 9246 3329 9247
3328 9244
TIME...MOT...LOC 2310Z 309DEG 30KT 3323 9276 3293 9320 3286 9387 3266
9458
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 2:53 PM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jun 3, 2:53 PM CDT, 2 hours 46 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 253 PM CDT Mon Jun 3 2024 ...New SHORT TERM, LONG TERM... .SHORT TERM... (This evening through Tuesday Night) Issued at 253 PM CDT Mon Jun 3 2024 Active weather will continue to impact the Four State Region with yet another round of severe thunderstorms possible through the evening. This is due to an ongoing synoptic setup (ridging to our west, troughing to our northeast) allowing for northwesterly flow to continue channeling disturbances across the Southern Great Plains into the Four State Region. Including the latest round expected to arrive through this evening into the night. Given the conducive enough atmosphere, the SPC has accordingly issued a new Severe Thunderstorm Watch until 8PM CDT. Convection associated with this disturbance will diminish by tomorrow morning and temperature maximums/minimums will remain in the lower 90s/low-to- mid 70s, respectively. /16/ && .LONG TERM... (Wednesday through next Sunday) Issued at 253 PM CDT Mon Jun 3 2024 A fairly active weather pattern will continue through the rest of the week into the weekend across the Four State Region. The aforementioned synoptic setup will not change much until ridging across the Four Corners/West Texas builds eastward into our area by the weekend. Until then, additional MCSs cannot be ruled out and are notoriously tricky to catch in their initiation, speed, and intensity by high-resolution guidance, reducing ideal forecast certainty. That said, the best windows for more activity will be on Wednesday and later this weekend as a frontal boundary somewhat interrupts the best environment for convection between those two times. Temperature maximums/minimums will remain near-to-above normal in the lower 90s/mid-70s, respectively. /16/ && .AVIATION... (18Z TAFS) Issued at 1208 PM CDT Mon Jun 3 2024 A mix of MVFR and VFR ceilings late this morning is expected to give way to a low-end VFR ceiling into the afternoon, with several rounds/areas of convection developing. Scattered thunderstorms are expected across Deep E TX, with an MCS moving north to south across northern terminals. Some uncertainty in timing and exact location will maintain lower confidence with convection at terminals through the evening, especially with the MCS. Expect a short period of quiet weather into the overnight period, with ceilings dropping to MVFR. Overcast conditions will mostly prevent fog development, but still cannot rule out patches of low vsbys during this time given expected heavy rain with the MCS/general convection. Another MCS appears likely early Tuesday morning, affecting all terminals, but its evolution will be affected by Monday's MCS, casting even more uncertainty through the latter half of the TAF cycle. Winds will remain S/SE thru the period generally 5-10kts, although temporarily erratic and gusty in and around convection. Kovacik && .PRELIMINARY POINT TEMPS/POPS... SHV 74 90 76 91 / 30 30 10 40 MLU 72 89 73 90 / 50 40 10 50 DEQ 68 85 70 88 / 40 30 30 30 TXK 71 89 72 88 / 50 30 20 40 ELD 69 87 71 87 / 60 40 10 50 TYR 73 90 75 90 / 30 20 10 30 GGG 71 89 74 89 / 30 30 10 40 LFK 74 91 76 93 / 30 20 10 30 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && SHORT TERM...16 LONG TERM....16 AVIATION...23
Hazardous weather outlook, Jun 3, 2:57 PM CDT, 2 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 257 PM CDT Mon Jun 3 2024 LAZ010>014-017>022-TXZ108-110-124-125-136>138-149>153-165>167-042000- De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches- Winn-Grant-Caldwell-La Salle-Franklin-Camp-Wood-Upshur-Smith-Gregg- Harrison-Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina- San Augustine- 257 PM CDT Mon Jun 3 2024 This Hazardous Weather Outlook is for north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...This afternoon and tonight. A complex of thunderstorms is developing across Oklahoma and has approached the Four State area this afternoon and evening, some may be severe with damaging winds primarily. Overnight, we may see a second complex of thunderstorms arriving in southeast Oklahoma and southern Arkansas by daybreak. These thunderstorms have been progressive, but due to the widespread rains lately, flash flooding may accompany the lightning and gusty winds with some heavy downpours on our wet soils. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Isolated to scattered showers and thunderstorms will persist to some extent during midweek. However, the coverage and intensity of thunderstorms should see a decrease each day through Thursday. Then, we can expect another weak cold front to arrive on Friday with more widespread thunderstorms affecting our area in this same night and or day pattern. The weekend now looks to see the front become stationary west of I-49, acting to focus areas of rainfall. Additional rivers and bayous will see rises and minor flooding continue into next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. ARZ050-051-059>061-070>073-LAZ001>006-OKZ077-TXZ096-097-109-111-112- 126-042000- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-McCurtain- Red River-Bowie-Titus-Morris-Cass-Marion- 257 PM CDT Mon Jun 3 2024 ...SEVERE THUNDERSTORM WATCH 385 IN EFFECT UNTIL 8 PM CDT THIS EVENING... This Hazardous Weather Outlook is for south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma and northeast Texas. .DAY ONE...This afternoon and tonight. A complex of thunderstorms is developing across Oklahoma and has approached the Four State area this afternoon and evening, some may be severe with damaging winds primarily. Overnight, we may see a second complex of thunderstorms arriving in southeast Oklahoma and southern Arkansas by daybreak. These thunderstorms have been progressive, but due to the widespread rains lately, flash flooding may accompany the lightning and gusty winds with some heavy downpours on our wet soils. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Isolated to scattered showers and thunderstorms will persist to some extent during midweek. However, the coverage and intensity of thunderstorms should see a decrease each day through Thursday. Then, we can expect another weak cold front to arrive on Friday with more widespread thunderstorms affecting our area in this same night and or day pattern. The weekend now looks to see the front become stationary west of I-49, acting to focus areas of rainfall. Additional rivers and bayous will see rises and minor flooding continue into next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Local storm report, Jun 3, 4:17 PM CDT, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
417 PM CDT Mon Jun 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM Tornado 7 ESE Nacogdoches 31.59N 94.54W
05/30/2024 Nacogdoches TX NWS Storm Survey
This EF-1 tornado with peak winds of 100
mph, was part of a line of convection that
moved through Nacogdoches County and was
embedded in a much wider swath of wind
damage. The tornado first touched down
southwest of the corner at County Road 302
and County Road 313. The damage in this area
consisted of many trees snapped or uprooted
that were convergent and more chaotic than
the surrounding damage, however, there was
some damage to the roofing of a small barn
on the property along with a snapped power
pole nearby. The tornado then crossed County
Road 313 just south of County Road 302 where
we saw significant tree damage. From here,
the road network was sparse and we were
unable to find any other points until the
tornado crossed County Road 302 north of San
Augustine Highway to the west of Melrose.
EF-0 damage continued along County Road 302
south to San Augustine Highway with damage
being seen along the highway into Melrose.
The tornado then crossed County Road 331
where damage seemed to increase and was
consistent with that of EF-1 wind speeds.
From here the tornado continued north of San
Augustine Highway till it reached FM 3276
before it lifted just to the east of 3276.
&&
BTLocal storm report, Jun 3, 4:19 PM CDT, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
419 PM CDT Mon Jun 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM Tstm Wnd Dmg 8 WNW Chireno 31.56N 94.47W
05/30/2024 Nacogdoches TX NWS Storm Survey
*** 1 INJ ***
A large tree was uprooted with strong winds
of up to 90 mph. The tree unfortunately fell
on top of a home. During the tree falling on
the home, the homeowner sustained a head
injury.
&&
BTSpecial weather statement, Jun 3, 4:41 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Shreveport LA
441 PM CDT Mon Jun 3 2024
ARZ059>061-070>072-LAZ001-002-TXZ097-108>112-124>126-136-138-032245-
Lafayette AR-Little River AR-Miller AR-Columbia AR-Hempstead AR-
Nevada AR-Bossier LA-Caddo LA-Smith TX-Harrison TX-Marion TX-Wood TX-
Franklin TX-Morris TX-Upshur TX-Cass TX-Camp TX-Bowie TX-Titus TX-
441 PM CDT Mon Jun 3 2024
...STRONG THUNDERSTORMS WILL IMPACT HEMPSTEAD...LAFAYETTE...NEVADA...
SOUTHEASTERN LITTLE RIVER...MILLER AND CENTRAL COLUMBIA COUNTIES...
NORTHWESTERN CADDO AND NORTHWESTERN BOSSIER PARISHES...MARION...
FRANKLIN...BOWIE...UPSHUR...TITUS...NORTHWESTERN SMITH...CASS...
NORTHWESTERN HARRISON...WOOD...MORRIS AND CAMP COUNTIES THROUGH 545
PM CDT...
At 441 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Blevins to 7 miles south of Redwater to
near Como. Movement was southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Texarkana, Magnolia, Hope, Atlanta, Wake Village, Gilmer, New Boston,
Mineola, Pittsburg, Winnsboro, Prescott, Stamps, Waldo, Lewisville,
McNeil, Leesburg, Vivian, Nash, Hooks, and Daingerfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near a lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southwestern Arkansas...northwestern Louisiana...and northeastern
Texas.
&&
LAT...LON 3296 9531 3328 9531 3337 9482 3332 9475
3339 9475 3345 9439 3396 9347 3395 9337
3384 9329 3378 9310 3338 9312 3338 9298
3333 9298 3282 9384 3254 9559 3296 9567
TIME...MOT...LOC 2141Z 320DEG 26KT 3382 9350 3326 9423 3302 9541
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
16Local storm report, Jun 3, 4:49 PM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
449 PM CDT Mon Jun 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM Tstm Wnd Dmg 1 ENE Haworth 33.85N 94.64W
06/03/2024 McCurtain OK 911 Call Center
Reports of trees down in the Tom, Shinewell,
Haworth, and moon areas with some trees on
power lines.
&&
BTLocal storm report, Jun 3, 4:51 PM CDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
451 PM CDT Mon Jun 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM Tstm Wnd Dmg 1 NNE Foreman 33.73N 94.39W
06/03/2024 Little River AR 911 Call Center
trees and power lines down county wide.
&&
ASLocal storm report, Jun 3, 5:27 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
527 PM CDT Mon Jun 3 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM Flash Flood 1 N Nash 33.45N 94.13W
06/03/2024 Bowie TX Public
Report from mPING: Street/road flooding;
Street/road closed; Vehicles stranded.
&&The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:11 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 2 more | 49 min |
| Jun 2, 7:29 PM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, San Augustine, Shelby | 46 min |
| Jun 2, 7:45 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Cass, Gregg, Harrison, Marion, Morris and 1 more | 60 min |
| Jun 2, 7:51 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris | 39 min |
| Jun 2, 7:58 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Harrison, Panola, Rusk, Smith and 2 more | 62 min |
| Jun 2, 8:14 PM CDT | Special Weather Statement | SHV | Shelby | 31 min |
| Jun 2, 8:38 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Harrison, Marion, Panola | 52 min |
| Jun 2, 8:55 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola, Rusk, Shelby | 65 min |
| Jun 2, 9:51 PM CDT | Flash Flood Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk, Shelby | 3 hr |
| Jun 2, 10:15 PM CDT | Flash Flood Warning | SHV | Panola | 2 hr |
| Jun 2, 10:51 PM CDT | Flash Flood Warning | SHV | Cherokee, Nacogdoches, San Augustine, Shelby | 3 hr |
| Jun 3, 7:39 AM CDT | River Flood Warning | SHV | Cass, Marion | 9 days |
| Jun 3, 8:38 AM CDT | River Flood Warning | SHV | Panola, Shelby | 21 days |
| Jun 3, 9:58 AM CDT | River Flood Warning | SHV | Cherokee, Nacogdoches, Rusk, Smith | 5 days |
| Jun 3, 9:59 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk | 4 days |
| Jun 3, 10:04 AM CDT | River Flood Warning | SHV | Sabine, San Augustine | 29 hr |
| Jun 3, 10:26 AM CDT | River Flood Warning | SHV | Franklin, Morris, Red River, Titus | 6 days |
| Jun 3, 10:27 AM CDT | River Flood Warning | SHV | Franklin, Morris, Titus | 7 days |
| Jun 3, 3:12 PM CDT | Special Weather Statement | SHV | Red River | 33 min |
| Jun 3, 3:32 PM CDT | Areal Flood Advisory | SHV | Bowie, Franklin, Red River, Titus | 3 hr |
| Jun 3, 3:46 PM CDT | Special Weather Statement | SHV | Bowie, Camp, Franklin, Morris, Red River, Titus | 59 min |
| Jun 3, 4:41 PM CDT | Special Weather Statement | SHV | Camp, Cass, Franklin, Marion, Morris, Titus and 2 more | 64 min |
| Jun 3, 4:52 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass | 53 min |
| Jun 3, 5:06 PM CDT | Flash Flood Warning | SHV | Bowie, Camp, Cass, Franklin, Marion, Morris and 4 more | 3 hr |
| Jun 3, 5:09 PM CDT | Flash Flood Warning | SHV | Bowie, Cass | 3 hr |
| Jun 3, 6:18 PM CDT | Flash Flood Warning | SHV | Cass, Harrison, Marion | 3 hr |
| Jun 3, 6:26 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Marion, Panola, Rusk | 64 min |
| Jun 3, 6:57 PM CDT | Flash Flood Warning | SHV | Harrison, Panola, Rusk | 7 hr |
| Jun 2, 8:27 PM CDT | Special Weather Statement | SHV | Little River, Miller | 63 min |
| Jun 2, 9:09 PM CDT | Special Weather Statement | SHV | Lafayette | 66 min |
| Jun 2, 10:05 PM CDT | Special Weather Statement | SHV | Columbia | 55 min |
| Jun 3, 6:30 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Union | 60 min |
| Jun 2, 9:30 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Red River and 1 more | 60 min |
| Jun 2, 10:09 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Jackson, Lincoln, Natchitoches, Red River and 1 more | 66 min |
| Jun 2, 10:30 PM CDT | Special Weather Statement | SHV | Claiborne, Lincoln, Union | 60 min |
| Jun 2, 10:40 PM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Sabine, Winn | 50 min |
| Jun 2, 11:13 PM CDT | Special Weather Statement | SHV | Caldwell, Jackson, LaSalle, Winn | 62 min |
| Jun 3, 8:11 AM CDT | River Flood Warning | SHV | Caddo, De Soto | 13 hr |
| Jun 3, 10:31 AM CDT | River Flood Warning | SHV | Bienville, Bossier, Red River, Webster | 8 days |
Nearby
Severe Thunderstorm Warnings in Texas, 2024Severe Thunderstorm Warnings in Arkansas, 2024Severe Thunderstorm Warnings in Louisiana, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.